# SDR 07FDEA04352

- Difficulty date: September 27, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- Aircraft time: 49,835 hours, 30,431 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6516338283
- Condition: Corroded
- Location: Bs 950f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 950F LBL 44 MAIN DECK FLOORBEAM HAS CORROSION AROUND FASTENER HOLE.  REMOVED AND REPLACED T-CAP IAW SRM 51-30 AND SRM 27-53-034.
